# SDR MWEA97454

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Mis Repaired
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, AFT CARGO DOOR DOUBLER HANDLE CUT OUT ON PREV REPAIR.  MAINT REMOVED AND REPLACED IAW SRM 52-05 FIG 30 AND SRM 51-30-2.
